Skoči na glavni sadržaj

Mathematical Communications , Vol. 4 No. 1, 1999.

  • Datum izdavanja: 20.06.1999.
  • Objavljen na Hrčku: 03.04.2006.

Sadržaj

Puni tekst

Minimization of the blocking time of the unreliable Geo/G_D/1 queueing system (str. 1-10)

V. Bakeva, N. Kolev
Izvorni znanstveni članak


Symmetric indefinite factorization of quasidefinite matrices (str. 19-25)

Sanja Singer, Singer Saša
Izvorni znanstveni članak


Binary-coded and real-coded genetic algorithm in pipeline flow optimization (str. 35-42)

S. Vuković, L. Sopta
Izvorni znanstveni članak


Two-stage optimisation of the multiphase production (str. 43-51)

J. Artenjak, P. Tominac
Izvorni znanstveni članak


Analysis of solution of the least squares problem (str. 53-61)

R. Scitovski, D. Jukić
Izvorni znanstveni članak


Solving 2^{nd} order parabolic system by simulations of Markov jump processes (str. 63-71)

N. Limić, M. Rogina
Izvorni znanstveni članak


Evaluation of tension splines (str. 73-81)

I. Beroš, M. Marušić
Izvorni znanstveni članak


On construction of fourth order Chebyshev splines (str. 83-92)

M. Rogina
Izvorni znanstveni članak


On collocation methods for Volterra integral equations with delay arguments (str. 93-109)

V. Horvat
Izvorni znanstveni članak


Optimal design for plates and relaxation (str. 111-119)

N. Antonić, N. Balenović
Izvorni znanstveni članak


Optimal design and hyperbolic problems (str. 121-129)

N. Antonić, M. Vrdoljak
Izvorni znanstveni članak


Posjeta: 19.543 *